On the hyperconvexity of holomorphically convex domains in the space$C$^{$n$}

Satoru Watari Nihon University, Tokyo, Japan

TBD mathscidoc:1701.332611

Arkiv for Matematik, 22, (1), 309-318, 1982.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:18 uploaded by arkivadmin ] [ 717 downloads ] [ 0 comments ]
@inproceedings{satoru1982on,
  title={On the hyperconvexity of holomorphically convex domains in the space$C$^{$n$}},
  author={Satoru Watari},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203518674600420},
  booktitle={Arkiv for Matematik},
  volume={22},
  number={1},
  pages={309-318},
  year={1982},
}
Satoru Watari. On the hyperconvexity of holomorphically convex domains in the space$C$^{$n$}. 1982. Vol. 22. In Arkiv for Matematik. pp.309-318. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203518674600420.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved